MAUDE Adverse Event Report: AVANOS MEDICAL INC. INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 24FR DILATOR; DH EF PERC PLACEMENT PRODUCTS

AVANOS MEDICAL INC. INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 24FR DILATOR; DH EF PERC PLACEMENT PRODUCTS
Model Number 98434
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the "sterile inflation of the stomach and anchoring of the anterior wall of the stomach to the anterior wall of the abdomen under fluoroscopic control" was performed.There was a "gastric puncture and dilatation of the puncture tract on a metal guide wire.The anchors fell out when the preliminary introducer was inserted." this was "placement of a 20f gastrostomy tube.The balloon [was] inflated with 10 cc of saline." wall thickness was 3 cm." this was noted to be a simple procedure." the patient is reported to be stable.There was no reported injury.
 
Additional Manufacturer Narrative
The device history record for the reported lot number, 30335217, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The actual sample from the reported event was returned for evaluation.All information reasonably known as of 14-aug-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
Correction d9: date.The device history record for the reported lot number, 30335217, in this complaint was reviewed and the material was produced according to the manufacturing procedures and met the quality requirements.The sample provided was evaluated confirming two of the four sutures only suture and softshell was received for this sample.The approximate measurement of suture biosyn on the base side of softshell was approximately one-half inch while on the locking clip side was approximately one inch.Clearly, there was suture damage observed, the other two sutures were reviewed, no obvious damages or breaking observed for the two suture assemblies.Root cause could not be determined.All information reasonably known as of 13-nov-2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical, inc.Avanos medical, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical, inc.Product is defective or caused serious injury.

Brand Name
INTRODUCER KIT FOR GASTROSTOMY FEEDING TUBE, 24FR DILATOR
Common Device Name
DH EF PERC PLACEMENT PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key22815110
Report Number9611594-2025-00181
Device Sequence Number5713350
Product Code KGC
UDI-Device Identifier00350770984346
UDI-Public(01)00350770984346(240)109843404(11)240710(17)260605(10)30335217
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K080253
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/05/2026
Device Model Number98434
Device Catalogue Number98434
Device Lot Number30335217
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2025
Supplement Date Received by Manufacturer10/14/2025
Initial Report FDA Received Date08/15/2025
Supplement Report FDA Received Date11/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/05/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age73 YR
Patient SexFemale